MathSciNet Relay Station
MathSciNet bibliographic data
MR615132 (82k:10074) 10K50 (12A15)
Smyth, C. J. On measures of polynomials in several variables. Bull. Austral. Math. Soc. 23 (1981), no. 1, 49–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement